# SDR CA000714016

- Difficulty date: July 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil Filter
- Part number: QA03638
- Condition: Clogged
- Location: Scavenge Pump
- Component: Oil Filter, Rroyce, RB21122B02
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, CREW OBSERVED NR 1 ENGINE OIL FILTER PRESSURE LIGHT ON CW PANEL. ALL OTHER PARAMETERS NORMAL. LIGHT WENT OFF DURING INITIAL CLIMB. AFTER INVESTIGATION, MAINTENANCE FOUND NO METAL IN MCD AND PRESSURE OIL FILTER BUT SCAVENGE OIL FILTER WAS HEAVILY CONTAMINATED WITH CARBON BUILT UP. OIL FILTER WERE REPLACED AND TEST NR 11 CARRIED OUT. FILTER RE-INSPECTED AND FOUND CLEANED. FILTER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
